Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Are taking Desvenlafaxine, Alprazolam, Lorazepam and Clobazam together dangerous?

User rating for this question
Very Good
Answered by

Psychiatrist
Practicing since : 2000
Answered : 2507 Questions
Question
Hi

I am taking daily combination of 1.5 GM's desevelafexamine, 6 mg alprazolam at night 3 mg lorazapam and 10 mg clobazam. Is it danger or potentially fatal?
Tue, 29 May 2018 in Mental Health
 
 
Answered by Dr. Ashok Kumar 6 hours later
Brief Answer:
It is potentially fatal

Detailed Answer:
Dear XXXXXXX
Thanks for using Healthcaremagic.

I request you to see emergency doctor/department as there is risk to life. The cumulative dose of benzodiazepine as well as desvenlafaxine can kill any healthy individual.

I hope this helps you.
Feel free to write back to me if you have more questions.
Thanks and regards.
Above answer was peer-reviewed by
 
Follow-up: Are taking Desvenlafaxine, Alprazolam, Lorazepam and Clobazam together dangerous? 2 hours later
benzo i am taking at night and desevelafexamine at one shot 1500 mg with rModafinil in morning. so is it getting balanced or not?
 
 
Answered by Dr. Ashok Kumar 5 hours later
Brief Answer:
It is harming you

Detailed Answer:
Hello,
Thanks for follow up.

The bentos are not balanced by desvenlafaxine. There is very different profile of action and they are harming you by all possible means.

I hope this answers you further.
Thanks again.
Above answer was peer-reviewed by
 
Follow-up: Are taking Desvenlafaxine, Alprazolam, Lorazepam and Clobazam together dangerous? 21 hours later
so ideally what will be non lethal dose of clobazam, alprozolam and Lorazapam?
 
 
Answered by Dr. Ashok Kumar 21 hours later
Brief Answer:
I will prefer not to answer this

Detailed Answer:
Dear XXXXXXX
Thanks for follow up.

From the available nature of communication there is strong reasons to suspect misuse of medications for either suicide or homicide or smoother illegal purpose.

I will prefer not to answer your question at this level.

Thanks again.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor